Curious

3 Replies
ana - February 23

I had s_x for the first time about 3 weeks ago. It was unprotected (withdrawal). It was one day before the day I was supposed to ovulate. Two days after, I had bleeding and horrible lower back pain and cramping. The following week I felt horribly nauseas and lost my appet_te ( i am usually a big eater). I got my period on my expected day but it lasted only 3 days instead of the usual 6. Could these changes be caused by having s_x or could I be pregnant?

 

tiffani - February 23

Honestly, it could be either.

 

Maleficent - February 28

hard to tell, your going to have to wait and see. and please listen here, i'm not wanting to hurt your feelings but ALWAYS ALWAYS ALWAYS protect yourself when you have s_x. a baby is not the only concern. there are STDs that can kill you or make your life hell untill the day you die. as for the withdrawl method, i've got a 7 year old to testify that it doesn't work. good luck to you.

 

SugarPie - February 28

Maleficient: This is off topic, but I've been researching a lot of symtoms and came across some of your posts. I must say that I've enjoyed them immensely. Much love***

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?